advertisement
Results 1 to 3 of 3

Thread: bad insulin + other drug questions

  1. Default bad insulin + other drug questions

    Ironically, while I was at a Juvenile Diabetes walk this weekend, I believe my insulin got too hot and went bad. I have a backup for my Novolog, but not my Lantus.

    Are there side effects to taking insulin if it's no longer good?

    I can't be 100% that the Lantus is bad, although it's a safe assumption.


    On a side note, I was prescribed Flonase nasal spray for allergies and Protonix for acid reflux. Is there any way to find out if either of these can effect my blood sugar levels?


    THANK YOU!

  2. #2

    Default

    It depends on what you mean by Lantus going bad. If it went so bad that it looks cloudy, I think you can get sick from it but I'm not sure. If you mean it spoiled in the sun, then if you take it, it will peak earlier and more dramatically and run out sooner. If you don't know that that's what you're dealing with, then what happens is you go hypo in the first 12 hours and hyper in the latter 12 hours.
    -Jonah
    dx age 17, now 25
    on Lantus for 7 years; on minimed 530 G since 12/7/13

  3. Default

    You can try to find out by following drug recovery program may be it will help you.

    God Bless you!

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •